Ok here goes another question.....I have been Tapering off Methadone for which I began Treatment for my Opiate addiction. I have also been prescribed Xanax 1 mg 3 X's a day AND IN 11 years I have NEVER EVER Abused or taken more than I was prescribed.....BUT...yes there's a BUT......I have noticed my anxiety which have been under control for 11 years ( Yes I TRIED every single anti depressant which ONLY made me DEPRESSED) as it was prescribed by a Psyciatrist/MD I began seeing for Sessions 11 years ago....for all my Childhood trauma...
Anyhow I am running dangerously low....I do not know anyone who takes them I do but deleted their phone #'s.....
Will I have a Seizure within hours? Days? until I get my next refill Next Friday??
Yes I plan on telling my doctor whats happening as she is very well informed of my methadone treatment and she is actually made a statement at an appointment back in May a month into my treatment of Methadone "These (xanax's) should help you when you're ready to taper off meth as your anxiety may increase"??
So I plan on telling her what is happening with me....
But please just let me know if I will infact have a Seizure???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.